It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-20-2004, 10:20 PM   #1
Newbie
 
Join Date: Apr 2004
Posts: 5
girldanagirl HB User
Question Lexapro Withdrawal Symptoms HELP

I just finished tappering off my last dose of lexapro last week and have not suffered any headaches or nausea. My most debilitating problem is massive anxiety and depression. I have been on wellbutrin and am taking klonopin as necessary(which is now several times a day). My anxiety and depression seem to be getting worse by the moment. From reading all the other posts this does not seem common. I am worried this is not a withdrawal symptom and I need to go back on the medication for psych reasons. The only symptom I seem to relate to is the lack of interest in food otherwise I feel incapable of getting out of bed due to the symptoms I had prior to being on lexapro. If anyone has ANY advise or common issues please help. My doctor doesn't have any answers and I feel like I am going crazy. Thank you in advance. Sincerely. D

Last edited by girldanagirl; 04-20-2004 at 10:27 PM.

 
Old 04-21-2004, 07:45 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2004
Posts: 1,199
Crossbow HB User
Re: Lexapro Withdrawal symptoms

The anxiety could be caused by the the Welbutrin.

If it's Lexapro withdrawal, it should be over in about a week after you take your last dose.
__________________
Choose the devil you don't know.

 
Sponsors Lightbulb
   
Old 04-22-2004, 01:13 AM   #3
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Lexapro Withdrawal symptoms

If you are suffering from the old depression symptoms, then the wellbutrin is probably not working for you. That is what happened when my AD failed. Are you with a family doc or a pdoc? I switched from my family doc as he just kept giving me samples of one after another & with no warning about withdrawals or side effects or anything.

 
Old 04-22-2004, 06:18 AM   #4
Junior Member
 
Join Date: Feb 2004
Location: TN
Posts: 20
msdragon109 HB User
Re: Lexapro Withdrawal symptoms

I really wish I had some input that would help you. However, I am just beginning the 'notion' of tapering off lexapro. I'm not sure if I can or not. I have gained 20 lbs in 2-3 months and have terrible memory problems. It is effecting my job performance and my self esteem. Also, I have no sex life at all. UGH! Tell me what the approach to tapering off this medication is???

 
Old 04-22-2004, 09:19 AM   #5
Senior Veteran
(female)
 
Join Date: Jan 2004
Posts: 1,199
Crossbow HB User
Re: Lexapro Withdrawal symptoms

Quote:
Originally Posted by msdragon109
I really wish I had some input that would help you. However, I am just beginning the 'notion' of tapering off lexapro. I'm not sure if I can or not. I have gained 20 lbs in 2-3 months and have terrible memory problems. It is effecting my job performance and my self esteem. Also, I have no sex life at all. UGH! Tell me what the approach to tapering off this medication is???
First, tell your doctor. Do not stop taking it without talking to your doctor.
The usual way to taper off is to take half a dose for a week, then half again for another week, and so on. When I quit Paxil they made me taper off over a month.
__________________
Choose the devil you don't know.

 
Old 04-25-2004, 04:45 PM   #6
Newbie
 
Join Date: Feb 2004
Posts: 5
shar01 HB User
Re: Lexapro Withdrawal symptoms

Hey there,

I too just came off Lexapro and am just now starting on Wellbutrin with Klonopin as necessary. I thought Klonopin was to be taken regularly. Does anyone know if it's just as effective? I mean, I guess it works right away?

How has the combination worked for you so far? Any advice?

shar
__________________

 
Old 04-26-2004, 02:00 AM   #7
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Lexapro Withdrawal symptoms

Quote:
Originally Posted by shar01
Hey there,

I too just came off Lexapro and am just now starting on Wellbutrin with Klonopin as necessary. I thought Klonopin was to be taken regularly. Does anyone know if it's just as effective? I mean, I guess it works right away?

How has the combination worked for you so far? Any advice?

shar
I am taking only Klonopin right now, compared to xanax that seems to kick in within 10 mins or so, I find that the klonopin takes about 45 mins to an hour, so I take it about 45 mins before I want to go to sleep. Otherwise, if I take it right at bedtime, it seems to take about an hour for me to fall asleep.

Forgot to add, Klonopin can be taken regulary or as needed. I try to take the least amount, don't want to become addicted to it, I only take one at bedtime.

Last edited by lori j; 04-26-2004 at 02:01 AM.

 
Old 06-25-2004, 07:13 AM   #8
Senior Member
 
Join Date: Jun 2004
Posts: 177
kimba28 HB User
Re: Lexapro Withdrawal symptoms

I know I am answering an old post, but I am having the same problems. Anyone still on this thread?

 
Old 06-25-2004, 08:14 PM   #9
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Lexapro Withdrawal symptoms

Hi KImba, yes still on this thread, were you on lexapro?

 
Old 06-26-2004, 08:53 PM   #10
Senior Veteran
(female)
 
Join Date: May 2003
Location: USA
Posts: 1,559
salty HB Usersalty HB User
Re: Lexapro Withdrawal symptoms

Msdragon, it's supposed to be weaning off for 10 weeks.

I did that and am now on Wellbutrin XL. No sexual side effects.

Salty

 
Old 08-12-2004, 05:55 PM   #11
Senior Member
 
Join Date: Jun 2004
Posts: 177
kimba28 HB User
Re: Lexapro Withdrawal symptoms

lori j,
yes...i was (and am trying to get off) lexapro...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lexapro and Zoloft Help Northerone Panic Disorders 1 01-07-2007 03:03 PM
Wellbutrin Surges? Wagon Daddy Bipolar Disorder 7 10-19-2006 03:57 PM
Lexapro Withdrawal -- PLEASE PLEASE HELP tummy2 Depression 2 05-25-2006 07:08 PM
Lexapro questions angel2005 Anxiety 2 12-16-2005 10:42 PM
Lexapro Withdrawal?? eco22 Anxiety 5 11-26-2005 07:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!